# SDR AALA201811289010

- Difficulty date: November 11, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM AT FR 12 TO FR 24, BL +Y1292 OF THE FORWARD GALLEY AREA. REPLACED FLOORBEAM PER A321 SRM 51-72-11 AND DRAWING D53112812.
